MAUDE Adverse Event Report: 3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information was provided.No staff or patient injury occurred.The customer reported two lot #'s, hw8255 and hw8284, were associated with this reported incident.Lot # hw8284 was manufactured on dec 11, 2018 with an expiration date of dec 11, 2021.The sample has not been received by 3m (b)(6) for evaluation.3m was unable to verify the leak location, kink and the identify the root cause without the sample.Analysis is pending on returned samples to verify leakage location.3m will continue to monitor.
 
Event or Problem Description
Two 3m¿ ranger¿ high flow disposable sets (model 24365) leaked fluid.One set reportedly was discovered to have a kink in the tubing below the auto-venting bubble trap.The employee alleged that set leaked saline at the seam during priming.The employee alleged a second set leaked saline at the seam by the auto-venting bubble trap during priming.No patient or staff injury was alleged.
 
Event or Problem Description
A hospital employee alleged two 3m¿ ranger¿ high flow disposable sets (model 24365) leaked fluid.One set reportedly was discovered to have a kink in the tubing below the auto-venting bubble trap.The employee alleged that set leaked saline at the seam during priming.The employee alleged a second set leaked saline at the seam by the auto-venting bubble trap during priming.No patient or staff injury was alleged.

Brand Name
3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9309244
Report Number2110898-2019-00132
Device Sequence Number2132237
Product Code BSB
UDI-Device Identifier00707387781460
UDI-Public00707387781460
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberN/A
Device Catalogue Number24365
Device Lot NumberHW8255
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1